# SDR CA090622017

- Difficulty date: June 22, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,266 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Cylinder
- Part number: B18032
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYL WAS MAGNETIC PARTICLE INSP DURING STANDARD O/H PROCEDURES.  NO DEFECTS WERE NOTED.  CYL SENT FOR RECHROMING IAW SRM 202A VOLUME 10.  OLD CHROME WAS STRIPPED AND CYL MAG PARTICLE INSP FOR PREP OF NEW CHROME. CRACK DETECTED AT THIS TIME.
